Skip to Content

Does tramadol ER make you sleepy if you take it in the morning?

Responses (4)

Ros 2 8 Aug 2018

Hi debbielovespiano, I personally have never taken Tramadol ER! What is at used for? I take Trazodole 100mg for sleep & Duloxetine 20mg for pain & anxiety (which I plan on getting off from because it doesn't agree w/me. Too many side effects... very sensitive to medication! Ask your Doctor when it would be a good time to take it? Take care & feel better

Stephen Treloar 8 Aug 2018

I personally have not found Tramadol to cause drowsiness, if anything it induces mild insomnia in me.

WildcatVet 8 Aug 2018

Hi, debbie! As you can see, the effects of tramadol can go either way with every individual:
"Very common (10% or more): Dizziness (up to 28%), somnolence (up to 25%), headache (up to 32%),"
"Common (1% to 10%): Anxiety, euphoria, nervousness, sleep disorder, insomnia, depression, agitation, apathy,"
It might be best to try taking it at bedtime, or if you take it during the day, at a time when you won't be driving, using any type of machinery, or engaging in hazardous activities. At least until you know how it affects you because as you probably know it's timed release and will stay in your system for hours.
Best regards, Wildcat
Also, remember to take it only as often as directed as it is habituating.

elfinawe 8 Aug 2018

All opioid-based medications are more likely to make you sleepy when you first start taking them. However they are less likely to do this than strong sleeping pills. I do find that I get very tired coming down off Tram, & this happens when I first get up in the morning. It goes away when the pills kick in.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions